PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 68(82), pp. 37--45 (2000)
Generalized line graphs with the second largest eigenvalue at most 1
Miroslav Petrovi\'c, Bojana Mileki\'cPrirodno-matematicki fakultet, Kragujevac, Yugoslavia
Abstract: All connected generalized line graphs whose second largest eigenvalue does not exceed 1 are characterized. Besides, all minimal generalized line graphs with second largest eigenvalue greater than 1 are determined.
Keywords: Generalized line graphs, minimal generalized line graphs, second largest eigenvalue of graph
Classification (MSC2000): 05C50
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts